# SDR UALA2012011700358

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 59,632 hours, 22,182 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT FR 57-58 STR 25R-26R.  FOUND TO BE OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.   INSTALLED DOUBLER REPAIR IAW SRM.  WORKED ON W-U V0931J.
